difficulty cumming part 2

Discussion in 'General Sex Discussion' started by curious_toungue, Mar 12, 2013.

  1. curious_toungue

    Joined:
    Feb 23, 2007
    Messages:
    30
    Likes Received:
    1
    Gender:
    Male
    Location:
    bay area
    II've posted a thread on this before but I've had a newfound realization. Very often I have a very difficult time cumming with myself but especially with my SO. I realized that I have been on anti depressants for a long time with no issues really but in the last two years I've been takking pain medicine almost daily due to many back problems associated with a car accident and work injury

    Does anyone hhave experience with this situation?

    Or does anyone know that it is more than likely that is my problem. Its frustrating because my girlfriend is very attractive but after 30 minutes of having amazing sex she's done and she gets upset that sometimes I can't even orgasm at all.

    I apologize in advance if this is against forum specs to talk about medicine affecting sexual preformance.
    .
    Thanks for any help.
     
  2. Meee

    Gold Member

    Joined:
    Sep 9, 2010
    Messages:
    2,198
    Likes Received:
    3,093
    Gender:
    Female
    Location:
    Potomac, Maryland
    The combination of anti-depressant and pain-killer could be causing the problem, and quite a few other problems too. Consult your doctors about combining these drugs.

    The accident or work injury could have damaged a nerve, or the circulation to the area, or your internal sex organs. A urologist is the specialist who would check for that.

    Pain and back problems can affect your sex life. Other aspects of recovery from physical trauma could affect it too.

    Edit: In this thread, you say you enjoy how marijuana makes you last longer. A little too long maybe.
     
    #2 Meee, Mar 12, 2013
    Last edited: Mar 12, 2013
  3. lbushwalker

    Gold Member

    Joined:
    Mar 18, 2006
    Messages:
    6,958
    Likes Received:
    5,071
    Gender:
    Male
    Location:
    'Stralia Mate!
    Exactly the same happened to me when I was on pain meds for back injury.
    Tramadol was the main one I was using but also others intermittently.
    Same as you describe, a wonderful erection, great sex but just could not go over the edge.
    SO was happy enough as she is a glutton for penetrative sex but even she became concerned as even after x3 sex sessions in one single day I had not ejaculated.
    I did feel like a stud but a frustrated one ;)
    A few days after ceasing taking the meds everything went back to normal so that is how powerful they are yet quickly cleared or metabolised.
     
  4. Amature

    Gold Member

    Joined:
    Dec 9, 2011
    Messages:
    884
    Likes Received:
    861
    Gender:
    Male
    Location:
    Rural America
    I can't hardly get off when I take Vikoden. I last longer anymore and take Tramadol, so maybe that's why. But with Vikoden I lasted.......and lasted......and lasted. Too long many times.
     
  5. igor

    Gold Member

    Joined:
    Jan 13, 2006
    Messages:
    4,110
    Likes Received:
    163
    Gender:
    Male
    Location:
    Chicago area
    Google "side effects (Name of med)".
     
  6. surreal_thoughts

    Gold Member

    Joined:
    Jun 23, 2012
    Messages:
    2,250
    Likes Received:
    598
    Gender:
    Male
    Location:
    Connecticut
    I'm on an antidepressant myself currently that doesn't have that side effect. I was on previous on that did however. Maybe you should talk to your doctor about this issue and try a different antidepressant and under the approval and watch of your doctor ween off your current medication and get onto the new one.

    As far as the painkiller, I wouldn't know...I've never been on one for long term.

    Hope my 2 cents help a bit.
     
  7. curious_toungue

    Joined:
    Feb 23, 2007
    Messages:
    30
    Likes Received:
    1
    Gender:
    Male
    Location:
    bay area
    Thanks for the input everyone, Im glad to see othhers had similar reactions to the same situations.
     
  8. ISOParadiseCity

    Joined:
    Oct 20, 2012
    Messages:
    78
    Likes Received:
    1
    Gender:
    Male
    Location:
    IL
    There are so many things that can affect a mans ability to perform.
    Try focusing on the simple things.
    Work on trying to get regular sleep.
    Make sure you eat right.
    Make sure you are physically ok for sex.
    Back injury? How bad? Have you had/ or will have surgery? If surgery is in past or future, then sexual performance will be affected, either temporarily, or permanently.
    Also, I know some medications that will strongly affect ability to achieve orgasm. I know someone on an anti depressant, and he goes at sex for 30-60 minutes, and often doesnt finish either. I think its a common side effect of anti depressants.
    Hopefully your partner is sympathetic of your issue. I cant imagine she doesn't enjoy the sex, but maybe 30 minutes is too much for her ? Be honest with her and let her know it is the meds you are on, and not her. Hopefully her ego isnt upset.